# SDR RAIA961124

- Difficulty date: November 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 124
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Switch
- Part number: 1173T0319
- Condition: Failed
- Location: Hyd Bay
- Part time: 7,948 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STL - GREEN HYDRAULIC PUMP OVERHEAT WARNING ILLUMINATED.  MAINTENANCE REPLACED THE HYDRAULIC OVERHEAT SWITCH.  (M)
